# SDR DL757952260

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Sensor
- Part number: 6259782
- Condition: Failed
- Location: Lt Pack
- Component: 6259782
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 330 CABIN ALTITUDE WARNING SOUNDED, INITIATED EMERGENCY DESCENT.  CABIN WAS AT 10,000 AND CLIMBING.  DURING DESCENT HAD LEFT AIRCONDITIONING INOP LIGHT.  UNABLE TO MAINTAIN CABIN PRESSURE BECAUSE RT PACK WAS MEL DEFFERRED.  LANDED SLC.  REPLACED LEFT PACK CONTROLLER AND COMPRESSOR DISCHARGE SENSOR.  RETURNED TO SERVICE.
